# SDR UIEA2020020600199

- Difficulty date: February 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,556 hours, 15,188 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE CABIN ALT AUTO 2 DISPLAYED.( ACCOMPLISHED OPERATIONAL CHECK OF CABIN ALT AUTO 2. RESET SYS @ PRESSURE CABIN ALT AUTO 2 CONTROLLER, OPS CHECK GOOD IAW B767 AMM 21-31-00 )
